# SDR UIEA2014102900512

- Difficulty date: October 27, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 69,189 hours, 12,026 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FIRE BELL SOUNDED IMMEDIATLY, NO OTHER ASSOCIATED EICAS, TROUBLESHOT ISSUE IAW WDM/SSM 26-16-04 SUSPECT FAULTED A29 CARD IN M826, SWAPPED W/ A15 IN M5206 NO FURTHER ISSUES AT THIS TIME FIRE TEST PASSED IAW AMM 26-16-00.
